|How to manage side effects of Kaletra and Combivir
Mar 19, 2006
I pinched myself with a needle in th OR. They prescribed Kaletra and Combivir for a month (prevention of HIV). I have been on it for 5 days and I feel very weak and with alot of Nausea. What can I do to feel beter while I take these medications?
Response from Dr. Henry
I recommend taking the meds after eating breakfast and supper. For nausea, Compazine or Reglan can be helpful. For diarrhea, calcium supplements, Immodium or Lomotil can be helpful. Often the stomach side effects will taper down over the first several weeks. Remaining well hydrated may help some. Follow-up with either employee health or the HIV clinic at your hospital may allow for further evaluation and helpful suggestions. KH
So confused about this information
- Can You Get Hiv From One Time Sex With A Hiv Positive Person?
- Are Boil-like Pimples On The Stomach A Sign Of Hiv?
- When Can You Exercise After Having Shingles?
- What Is The Treatment For Hair Loss From Syphilis?
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
- What Can Cause Blisters On Vagina Besides Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.